# SDR 96FDEA01691

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Air Grd Sensor
- Part number: 189915
- Condition: Defective
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR HANDLE WOULD NOT RAISE ABOVE OFF POSITION, HAD 3 GREEN INDICATION, TAIL SKID AND 3 RED LIGHT.  WHEN FLAPS RAISED FROM 5 TO 2, HAD INTERMITTENT HORN.  FLAPS RETURNED TO 5 AND GEAR HANDLE DOWN WITH RESULTING 3 GREEN LIGHTS. CHECKLIST PROCEDURES FOR LEVER LATCH FAILURE FOLLOWED.  LANDED OK AT MEMPHIS.  FOUND AIR SENSE SENSOR IN LEFT HAND WHEEL WELL BAD.  REPLACED SENSOR, REPLACED LANDING GEAR ACCESSORY UNIT BAD.  REPLACED SOLENDID PRECAUTIONARY.  SYSTEM CHECK NORMAL OK TO CONTINUE.
